| Model Number |
CCA0T0 |
| Medical Device Problem Codes |
Break (1069); Crack (1135)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that during an intraocular lens (iol) implant procedure lens optic broken/cracked/split/torn.There was patient contact.The procedure was completed on same day.
Event or Problem Description
Additional information received stating that haptic was broken.Lens was inserted and removed, there was no patient harm.
Additional Manufacturer Narrative
Additional information was provided in a1, b5, d10, e4 and h.6.The manufacturer internal reference number is: (b)(4).